English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/7524
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Citado 24 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar otros formatos: Exportar EndNote (RIS)Exportar EndNote (RIS)Exportar EndNote (RIS)
Título

Opening up Fractal Structures of Three Dimensional Flows via Leaking

Autor Tuval, Idan ; Schneider, Judit; Piro, Oreste ; Tél, T.
Palabras clave [PACS] Statistical physics, thermodynamics, and nonlinear dynamical systems: Fractals
[PACS] Fluid dynamics: Fractals
[PACS] Chaos
Fecha de publicación 1-mar-2004
EditorEDP Sciences
Citación Europhysics Letters 65(5): 633-639 (2004)
ResumenWe study the behavior of time periodic three-dimensional incompressible flows modelled by three-dimensional volume preserving maps in the presence of a leakage. The distribution of residence times, and the chaotic saddle together with its stable and unstable invariant manifolds are described and characterized. They shed light on typical filamentation of chaotic flows whose local stable and unstable manifolds are always of different character (plane or line). A possible application to magma flows is discussed.
Descripción 7 pages, 3 figures.-- PACS nrs.: 05.45.Df, 47.53.+n, 47.52.+j.
Versión del editorhttp://dx.doi.org/10.1209/epl/i2003-10177-0
URI http://hdl.handle.net/10261/7524
DOI10.1209/epl/i2003-10177-0
ISSN0295-5075
Aparece en las colecciones: (IFISC) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
EPL65.pdf366,72 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 



NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.